# SDR FDEA202405110643

- Difficulty date: May 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66250
- Aircraft time: 6,522 hours, 3,233 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Rt Aileron
- Part time: 6,522 hours, 3,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBOARD AILERON LWR SKIN TO 21 IN OF TE WITH TWO DENTS.   RH WING INBOARD AILERON LWR SKIN WAS REPAIRED IAW B767 SRM 57-60-01-2R REPAIR 1 TABLE   III (SHEET 6) AND SRM 51-70-03-0G PAR 5.L REV 88 DEC 15/2023
